Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Centralizers in free Poisson algebras


Authors: Leonid Makar-Limanov and Ualbai Umirbaev
Journal: Proc. Amer. Math. Soc. 135 (2007), 1969-1975
MSC (2000): Primary 17B63, 17A50; Secondary 17B40, 17A36, 16S10
Published electronically: February 28, 2007
MathSciNet review: 2299468
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an analog of the Bergman Centralizer Theorem for free Poisson algebras over an arbitrary field of characteristic 0. Some open problems are formulated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B63, 17A50, 17B40, 17A36, 16S10

Retrieve articles in all journals with MSC (2000): 17B63, 17A50, 17B40, 17A36, 16S10


Additional Information

Leonid Makar-Limanov
Affiliation: Department of Mathematics & Computer Science, Bar-Ilan University, 52900 Ramat-Gan, Israel – and – Department of Mathematics, Wayne State University, Detroit, Michigan 48202
Email: lml@math.wayne.edu

Ualbai Umirbaev
Affiliation: Department of Mathematics, Eurasian National University, Astana, 010008, Kazakhstan
Email: umirbaev@yahoo.com

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08678-9
PII: S 0002-9939(07)08678-9
Keywords: Poisson algebras, centralizers, subalgebras.
Received by editor(s): May 17, 2005
Received by editor(s) in revised form: February 20, 2006
Published electronically: February 28, 2007
Additional Notes: The first author was supported by an NSA grant
Communicated by: Martin Lorenz
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.